Vol. 295, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
This article is available for purchase or by subscription. See below.
Classification of positive smooth solutions to third-order PDEs involving fractional Laplacians

Wei Dai and Guolin Qin

Vol. 295 (2018), No. 2, 367–383
Abstract

In this paper, we are concerned with the third-order equations

(Δ)3 2 u = ud+3 d3 ,x d, u C3(d), u(x) > 0,x d,

and

(Δ)3 2 u =( 1 |x|6 |u|2)u,x d, u C3(d), u(x) > 0,x d,d 7,

with 3 2 -critical nonlinearity. By showing the equivalence between the PDEs and the corresponding integral equations and using results from Chen et al. (2006) and Dai et al. (2018), we prove that positive classical solutions u to the above equations are radially symmetric about some point x0 d and derive the explicit forms for u.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/pjm

We have not been able to recognize your IP address 54.210.158.163 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
fractional Laplacians, odd order, positive smooth solutions, radial symmetry, uniqueness, equivalence
Mathematical Subject Classification 2010
Primary: 35R11
Secondary: 35B06, 35J91
Milestones
Received: 21 July 2017
Revised: 31 January 2018
Accepted: 3 February 2018
Published: 11 April 2018
Authors
Wei Dai
School of Mathematics and Systems Science
Beihang University (BUAA)
Beijing
China
Guolin Qin
School of Mathematics and Systems Science
Beihang University (BUAA)
Beijing
China